RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 37, Number 1  


Simplicity of the quasilocal algebra of the system of canonical anticommutation relations with compact gauge group
K. Yu. Dadashyan, S. S. Horuzhy
3
Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals. II
V. V. Zharinov
12
Probability structure of a class of equations for the $S$-matrix in boson theory
I. D. Chueshov
30
Deep inelastic asymptotics of the Mandelstam graph
N. I. Usyukina
40
Theory of multichannel scattering in two spaces
D. R. Yafaev
48
Asymptotic expansion of the commutator of heisenberg fields with respect to finite-dimensional irreducible representations of the Lorentz group
Yu. G. Shondin
58
Four-loop approximation in the $\varphi^4$ model
F. M. Dittes, Yu. A. Kubyshin, O. V. Tarasov
66
Equation of motion of a point source of a scalar field in the general theory of relativity
S. B. Il'in, É. A. Tagirov
74
Born method in the problem of entry of a term into the continuum through a sloping boundary
A. K. Kazanskii
84
Nonequilibrium statistical operator method in the theory of a single-mode laser based on two-level atoms
L. A. Pokrovskii
102
On the method of collective variables in the statistical theory of fermi systems of charged particles
G. I. Bigun
118
Theorem on the minimal specific energy for classical systems
A. G. Basuev
130
Frequence spectrum of monochromatic vibrations of a one-dimensional nonlinear chain of finite length
A. S. Kovalev
135
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019